• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Opioids Can anyone give tips on how to sleep during opiate/opioid withdrawal?

drewbocop

Bluelighter
Joined
Jan 3, 2009
Messages
538
Pregabalin or gabapentin or phenibut, in that order. Great RLS and mood relief, masks a lot of symptoms of moderate withdrawal. I've gotten sleep this way the most.
Benzos of course, but may be trading in a can of worms for a can of ripe human shit.
Loperamide for diarrhea relief and general relief at the risk prolonging withdrawal with high doses. I don't like when people recommend taking mega doses of it. Can help you sleep though.
As was said, stay the hell away from diphenhydramine unless you feel like sawing your arms and legs off.
Cannabis can be really helpful for some, but not for me. Quite the opposite.
I haven't had succcess with much else honestly.

Or, of course, if you are a capable human being, tapering using another opioid such as kratom. Or worst case, suboxone or methadone. If you're like most of us, you'll be trading one addiction for another. Same goes for the benzos.
 

Skorpio

Bluelighter
Joined
May 11, 2011
Messages
722
Location
The zone
Even in super high doses it isn't really a high. If I had to describe it I'd call it methadone light. What happens when you're in withdrawal and you take a high dose is it relieves all of your withdrawal symptoms for about 24 hrs (not just the diarrhea). So my last detox I took 45 pills the first day. maybe 35 the next, and you just taper off dosing once a day with pretty much zero symptoms. Some stores here sell 96 count bottles of 2mg loperamide. The reason you have to take so much is to block up the proton pump so that the loperamide is transmitted into your blood stream and your brain giving central opioid effects sufficient to attenuate withdrawals. People recommend taking a proton pump inhibitor like omeprazole to assist with getting the lope into your bloodstream, too.

What is possible with lope is to react it with something like acetic anhydride to form the acetic ester of loperamide. Because of the ester it is taken up into the bloodstream by the proton pump instead being returned to the gut and will have the full effects of other synthetic opioids that are similar in structure. Also, you can use much much lower doses than regular lope bc with the ester you don't have to blockade the proton pump in order to cross over into the blood stream.
The guy who owned the forum where I learned about acetyl lope used to synthesize it (it was a synthesis forum). Not long after he had multiple strokes and died. I still don't know if that was a side effect of using acetylloperamide. God only know what other shit that guy synthesized and used over the years.
Not a proton pump. It's the p glycoprotein pump at the blood brain barrier that renders lope peripheral. I don't think omeprazole inhibits that (cuz it's mechanism of action is low pH dependent).
 

inflagranteineveryway

Bluelighter
Joined
May 4, 2019
Messages
31
I second this after being on the fentanyl patches for over 2 years while waiting on spinal surgery for 2 slipped disks scoliosis and hips that are twisted and pop out of socket. I'd had enough after the surgery and decided to go from 25mcg to 0 against my drs advice thinking I've detoxed of heroin a lot of times even with zero meds in jail more times than I care to remember. But oh no this was an entirely different beast think heroin withdrawal times ten intensity and it lasts for so much longer I didnt get more than 30 mins of broken sleep a night for over a month. The depression cramps sweats and sickness were that bad I'd often find myself in a heap on the floor naked from being so hot then cold wishing to be knocked out knowing that one patch would end all this pain. But also knowing I had zero chance if getting any as I'd informed my dr . I should of got the first week or so out the way tapered and let my dr know once I was past the hellish part. Like you nothing or no amount of money would see me taking fentanyl again. if heroin is the devils dandruff then fentanyl is the devils crusty nob cheese (apologies LOL) Youd have to experience it to know what I mean.

Although when you first play with fentanyl wow the patch lasts 3 days and those 3 days are bliss nothing comes close the feeling of being wrapped up in cotton wool inner warmth and self belief nothing matters for 3 whole days. No drug comes close in the terms of high but the same applies for the withdrawals, you dont want to play with her she is a bitch to leave.
About 12 years ago I went cold turkey off of a list a mile long of meds I was receiving from my pain management dr. I had chronic and acute pancreatitis and it is widely regarded as the one of the worst pains a human can endure, even above cancer, as the pancreas is basically just an organ made of bundles of nerves. When it becomes inflamed it is not tolerable. I don't care who you are, I don't think any human could take it without ending their life after MAYBE a week (without meds). I've given birth twice and acute pancreatitis made that feel like a paper cut.

Long story short, after three years of being a loyal and rule abiding patient I called his office to see if I could up my dosage because I was going through a particularly nasty bout and trying to handle it at home. Bear in mind I'm rule abiding, had just seen him two weeks earlier etc. The nurse said flatly "He's going to need for you to come in immediately for a pill count.". There was some back and forth and I told her there was no way I could come in, that was the whole reason I called. She told me that if anyone ever refused a pill count they were immediately banned from the practice.

I got PISSED. (I'm Italian, and sometimes we let our tempers ruin us). I bristled at the insinuation that I was a drug addict and did the dumbest thing any woman has ever done in the history of the world. I took every bit of meds I had and flushed them, and decided that the only way to prove I wasn't doing anything nefarious was to stop taking everything. WOW, right? What an idiot.

I was on 240 10 mg norcos, 100 mcgrm fentanyl patches, 2 antidepressants, 25 mg ambiens a month, - PLUS all the pancreas meds too! And BP meds, I have heart problems too. And I flushed it all. I lived alone, I turned off the phone, told no one (except the nurse that I would not be coming back), and just white knuckled through the most unimaginable hell a human can possibly go through. Maybe I was hoping to die, I don't know. Or maybe my pride just ruined me. Or both.

Believe it or not, I powered through most of the severity in just a week. I don't know how (Maybe God is Italian and took pity on my prideful idiocy?) but I did it. I like to think back on that and know I can get through anything, but time is a bitch and I find myself going through another withdrawal right now that would take forever to explain. I'm 12 years older, and I don't know where that ballsy chick went. I'd kill someone for anything right now to help mitigate. Off topic, I was trying to find info if small amounts of alcohol could help with a tramadol withdrawal that is kicking my ass. Or should I just go ahead and put on the toe tag and call the coroner if I do that....
 
Top